Magnetic field of Josephson vortices outside superconductors

TitleMagnetic field of Josephson vortices outside superconductors
Publication TypeJournal Article
Year of Publication2008
AuthorsKogan VG, Dobrovitski VV
Journal TitlePhysical Review B
Volume77
Pages132504
Date PublishedApr
Type of ArticleArticle
ISBN Number1098-0121
Accession NumberISI:000255457200023
Keywordsflux, JUNCTIONS, symmetry, VORTEX, yba2cu3o7-delta
Abstract

We consider the structure of Josephson vortices approaching the junction boundary with vacuum in large-area Josephson junctions with the Josephson length lambda(J) large relative to the London penetration depth lambda(L). Using the stability argument for one-dimensional solitons with respect to two-dimensional perturbations, it is shown that on the scale lambda(J), the Josephson vortices do not spread near the boundary in the direction of the junction. The field distribution in vacuum due to the Josephson vortex is evaluated, the information needed for the scanning superconducting quantum interference device microscopy.

DOI10.1103/PhysRevB.77.132504
Alternate JournalPhys. Rev. B